# SDR 2015FA0000077

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67B
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Display
- Part number: 9752902017
- Part serial: 083037402
- Condition: Failed
- Location: Eis
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEATED, 4 CONSECUTIVE AFT AND 3 CONSECUTIVE REPAIRED UNITS, FAILURE OF EIS, ENGINE INSTRUMENT SYSTEM, DISPLAYS DURING SELF TEST FOUND AT ANNUAL/150 HOUR INSPECTIONS. FAILURES ARE A CODE 25, FAILURE OF RS232 RECEIVER, INTERNAL OR APU A OR B MONITOR TEST FAILURE, INTERNAL.  RESOLUTION IS TO REPLACE THE UNIT. ROUTINELY RECEIVE REPLACEMENT UNITS WITH SAME CODE 25.
